# SDR DL72L001263

- Difficulty date: July 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 70,014 hours, 46,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND PORTABLE EMERGENCY EXIT LIGHTS INOP ABOVE CABIN ENTRY DOORS AND EMERGENCY ESCAPE PATH LIGHTING INOP.  REPLACED BATTERIES, OPERATIONAL TEST NORMAL.
